# SDR V0XD20151006213

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION, BETWEEN FS 280.00 & 349.00.  R & R STRINGER IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-25-16 & 51-21-11.
